# SDR ABXA20221121131

- Difficulty date: October 5, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 86,912 hours, 39,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK AT AIRBORNE (TAMPA), MAINTENANCE REPORTED CORROSION COMMON TO MAIN DECK FLOOR CARGO TRACK P/N 368-53-16-94336-201 AT STA 1087 AND LBL 77.5, THE ORIGINAL THICKNESS FOUND TO BE .071'', MATERIAL REMAINING AT DEEPEST POINT IS .055'', MATERIAL LOSS IS .016” FOUND OUT OF LIMITS IAW 767-200 IAI SUPPLEMENTAL SRM 53-00-52 ALLOWABLE DAMAGE. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. AIRCRAFT WAS REPAIRED AND RETURNED TO SERVICE.
